# SDR AWXA200300595

- Difficulty date: May 18, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N631AW
- Make and model: Airbus A320-231
- Aircraft serial: 077
- Aircraft time: 43,089 hours, 19,700 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Structure
- Part number: D54630462202
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-03 CHECK A 1/2 INCH CRACK WAS FOUND ON RT PYLON ATTACH ANGLE (EXTRUSION PROFILE) AT THE INBOARD FORWARD CORNER OF PANEL 4230 LT. MAINTENANCE CUTOUT DAMAGED SECTION OF ATTACH ANGLE; FABRICATED A FILLER AND REPAIR SPLICE; INSTALLED REPAIR PARTS IAW A320 SRM 54-52-12, PG. 215-220, FIG 203.
